Addiction: Substance Abuse Community
How to get rid of this addiction,mentally and more presently physically...
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

How to get rid of this addiction,mentally and more presently physically?

  I need help again,I think I am sane and level headed,yet I am stuck in a very very dark corner in my life.I am addicted to codeine syrup,I take 2 to 3 bottles per day,I work night shifts and also am in a lot of stress,my relationship of 10 years is broken,I am in a mess(of my own making) I want to be healthy ,happy and normal. If i try to leave it the withdrawals symptoms are so extreme that thinking of them makes me shiver.if i don't get to drink my syrup with in 2 hours of waking up,I start getting jittery,shivery,my abdomen is on fire and it feels like I am about to die,the pain in my brain is amplified 100 times,my eyes feel like they will pop out,i get cold sweats,I get blood in my stool after every few days,it drips as if someone is spraying it from a syringe,sometimes it drips after I finish my stools,it goes on for long,i keep throwing water on my anus with a loo jet,then i try to dab it with tissues,I apply an ointment called annovate,only on the outside,my anus protrudes out like a volcanic Crater at these times only,,there is no pain at all though,it scares me into shock,I get constipated every now and then,if i dont get to go for potty then my whole day I feel weak,I also become negative and get thoughts of death and suicide,I have no interest remaining in sex,I do masturbate once a while,i have to force myself for it,my erections are weak and erratic,I have problem urinating after masturbation and after drinking the syrup i feel calm,sometimes euphoric,sometimes edgy and cranky,sometimes i feel lost in my own world,I also loose track of time,I get severe bouts of insomnia,I got a bad boil last time i quit,it was the most painful 1 month of my life,it has left a bullet hole mark on my left butt cheek on the outside part above the thigh.Recently I got a bad puss type infection under my right gum ,somewhere above the jaw bone and teeth roots,I went to a dentist,she gave me 3 days antibiotics and painkiller with anti acid..she asked for an x-ray,which I did and showed her,she said there is infection in the gum deep below the roots and i need special treatment, my gum pain has stopped so i forgot it now,I have constant ringing in my ears all day and night, I sometimes wake up with a gasp to realise i had stopped breathing unconsciously..its scary but i get tired and fall asleep again . If i sit on one side like when typing or reading,my arm or leg becomes numb as dead,i have to move it and rubb it to return normalcy.I get blurred visions sometimes too,Early morning when i urinate there is a foul chemicalish smell from my urine,sometimes the tip burns a little,maybe its acid,I also get hyper acidity,I work at a call centre with night shifts(5pm--3am)(10 pm--8am)they keep changing it every week,plus I have a big financial mess at home, I live with my mother,my father left us when I was 11 and all my mother's boyfriends ditched her after some time,my little sister moved out too.I have to shift next month as here ppl don't allow tenants to live at one place for more than 11 months,I feel that my palms are usually swollen and my face looks dull,the other day my mother asked me why my nails on feet and hands look blue, Since two days I have feverish feel,numbness of palms,bad upper respiratory congestion,I am coughing thick light green to greay cough,my voice also got hoarse last night,I have neck pain and i feel something dripping within my ears,I am drinking hot tea and some unani and aurvedic pills to suck on,i put them in the tea and drink,it is giving some relief.On the outside I think i look smart and successful but I am depressed too as my girl ditched me when I wanted her,I am in this codeine addiction(on-off) for around one year and a half.I am 30 years old,I am 5ft-10in tall,weigh between 55 to 59 kgs,I am a vegetarian,I smoke more while i take codeine(20-30 cigarettes a day)Some time back I was smoking pot(weed and hash too,i have stopped recently due u more codeine intake) i drink very rarely,I have stopped my kick-boxing and exercises since 1 year,I have stopped my chanting and meditation also from around that time, I am trapped I want to get out of this state without causing trouble,grief to my mother,without affecting my job(its only means of money) I don't want to get admitted to rehab,I want support and some medicines to fight withdrawals,and I don't want the nightmares and maniac state of mind that comes after a week of quitting,its very very scary.i rather get beaten up in a street fight and get hospitalized,but i can't tolerate such horrible mental and physical pain..Someone guide me,I know my gow will direct someone to me and he or she will be an angel in human body... below are the details of the cough syrup. HELP ME !  

----------------------------------- Rexcof cough syrup(100ml) (2 to 4 of these a day)
anti-tussive.ant-allergic.for dry cough. contents(5 ml)tea spoon
... Chlorpheniramine Mealeate I.P___4mg
Codeine Phosphate I.P________  10mg
(Made by CIPLA LTD Ahemdabad India) ___________________________________
Related Discussions
3 Comments Post a Comment
Blank
495284_tn?1333897642
You seriously need to be seen by a doctor to sort all of this out and treat the medical issues you have.            
Blank
1667237_tn?1308578209
Well, opiates effects your body like CNS depressors. That means they slow down your body functions. And can lead to death due to shallow and slow breathing... So, be careful.

OK, you really should go to doc because you have some serious problems.

Every choice we make has some consequences. Positive or negative ones. Messing w/drugs have got physical and psychological consequences. And you cannot avoid every one of them. Yeah, it will be hard and exhausting 4 you, but you can do it right. You just have to want it and be ready to make a HUGE effort. And staying clean must be your priority.

You said you had some hobbies. To stay clean, try to return to them. Step by step.

4 insomnia Valeriena might help... physical symptoms will pass sooner, but your psychological fight will be complicated...

Best wishes...
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
19 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
4810126_tn?1409496012
Blank
EvolverU
Boston, MA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
2083449_tn?1381358308
Blank
Sonrissa
NV
6463448_tn?1405130767
Blank
msdelight
Bangor, ME